MathSciNet Relay Station
MathSciNet bibliographic data
MR2761768 37F10
Xiao, Yingqing; Qiu, Weiyuan The rational maps $F_\lambda(z)=z^m+\lambda/z^d$ have no Herman rings. Proc. Indian Acad. Sci. Math. Sci. 120 (2010), no. 4, 403–407.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement